Keppra Experience

3 Replies Updated



Conversation Starter

Fii Says:


I need help in dealing with the anxiety and depression that comes with Keppra. I would like to know how others have dealt with it.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Fii Says:

Okay that was simple, let me add some detail. I used to be on lamotrigene (lamictal generic) and I was fine. I was happy. Normal. I'm normally a happy person. Keppra has recently been messing with my memory. So tonight, I took my usual 750 mg dose at the correct time... and then the worst thing happened. I completely forgot I took it. I may or may not have taken it. Either way I took the damn pill and the WORST panic attack ensued about 20 minutes later. I've been on Keppra for about 2 years and it seems like the longer I'm on it; the worse my anxiety gets. I used to NEVER get panic/depression/irritation like this, but just now I've experienced the worst emotional attack ever.

I can't deal with myself like this. I wanted to just kill myself; it felt like there was something crawling around in my brain it was awful. Meanwhile, my heart is racing I ended up getting shortness of breath and I just felt weird. Just really REALLY weird. I kid you not. My mouth was dry and everything. Full blown panic attack. I started to cry afterwards and I don't like crying for no reason so I decided to come here to distract myself a bit.

Anyone else here hate Keppra? I certainly do. What an awful medication. I havent had a single seizure yet but it's not worth this emotional baggage. It's weighing me down. I'm over it. This sucks too, because I have school tomorrow morning; it's 12:50-something in the morning and I need to frickin sleep but I had such a bad panic attack that I'm afraid I'll close my eyes and it'll come back.

What the hell, dude, seriously.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
steve Says:

Fii
I was only only on Lamotrigine a few years ago and liked it but it caused massive insomnia, sometimes staying awake up for three days. My mind was noticeably clear and even tempered the times when I didn‘t suffer from insomnia. My Dr. switched me to Keppra (not the generic Levetiractam; I think it was 2000 mg a day). In a short time, I became very angry and told the people I worked with to ignore my rage. I almost got arrested one night. Went back to Lamotrigine and a lower dose of Levetiracetam. I’ve been depressed and my Dr. gave me Mirtazapine (worked up to 45 mg) to take at bedtime for the depression and it worked but over time it has become less effective. When I went to bed last night, I asked myself what I’m doing here? I often find it hard to get motivated. I have had dirty dishes in the sink for a week now and I keep telling myself I’ll pay the bills tomorrow, and then it becomes another tomorrow and one more tomorrow and... After recently gone through a few auras and a couple of seizures, my Dr. has increased my dosage and of both with extended release (ER) Lamotrigine and Levetiracetam and hope it increases my mood and motivation. I find it good to go for a walk but I have to force myself to do it. I keep telling myself I'm going to take my camera and take pictures at the beach, along hiking trails, etc. but it hasn't happened yet. It also helps my mood when my brother comes over and takes me shopping sinc
e I can't drive. By the way, the cost of the ER pills blew my mind way, $19,000 just for the generics for one year. But I got happy today when I learned my co-pay for each is only $10!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Hello, Fii! How are you doing?

If you're experiencing depression, mood swings and etc. from the Keppra, you need to inform your doctor. It can cause a personality change, which is the sign of a bad reaction, so you may need to switch medications.

Are there any other questions or comments?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

experienced increased potassium with Multaq?
Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences? ## I... 3 replies
experienced gastrointestinal prob and past few days often burp
i had an intercourse wt a bf last friday and taken lady pills on saturday afternoon.following days i often have an hour ... 2 replies
Experience w/ sucessfully quiting Subs WANTED
Question, ALL I ever find on any suboxone informational website in regards to coming off of the subs are HORRIBLE....Her... 2 replies
experienced
if you will take this medicine so much then after few month you will like to die than alive.... this medicine isn't ...
experience with zenoxa od
I am using zenoxa od from a month. I had used it before too. I have a constant head ache, not too much though. My dosage...
i experience pain on right side of head face jaw ear neck feels like toothache everytime i take pain meds hydrocone tylenol and ibuprofen codeine tram
is there a common ingredint. n codeine hydrocone tramadol ER meds something causes tormenting. pain on right side of hea... 2 replies
My experience of side effects on Wysolone
My younger brother aged 35 years had a problem of double vision in left eye due to nerve damage and as per doctor advise... 48 replies
My experience with antipsychotic medications
I took a variety of different atypical antipsychotic medications for 2 years (including Invega Sustenna and Olanzapine).... 13 replies
My Experience on Methadone Clinic
I have been on the clinic for a little over 5 years before I recently walked off 80mg. That probably wasn't one of t... 7 replies
My experience on MyDayIs
Just finished my fist 30 day trial of MyDayIs and am not refilling! Within one week, I was planning my suicide. It was a... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 September 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA